VOL. 58 · NO. 2 | April, 2006
Front Matter
J. Math. Soc. Japan 58 (2), (April, 2006) Open Access
No abstract available
J. Math. Soc. Japan 58 (2), 299-309, (April, 2006) DOI: 10.2969/jmsj/1149166776 Open Access
KEYWORDS: $KR$-theory, Bott periodicity, classifying space, 55Rxx, 55R40, 55R50
Masateru INOUE
J. Math. Soc. Japan 58 (2), 311-332, (April, 2006) DOI: 10.2969/jmsj/1149166777 Open Access
KEYWORDS: Steenrod algebra, formal group laws, multiplicative operations, reduced power operations, Eilenberg-MacLane spectrum, modular invariants, 55S10, 55N22, 55P20
Raquel DÍAZ
J. Math. Soc. Japan 58 (2), 333-349, (April, 2006) DOI: 10.2969/jmsj/1149166778 Open Access
KEYWORDS: Hyperbolic polyhedra, dihedral angles, Andreev's theorem, 51M10, 51M20, 52B10
Hyungwoon KOO, Kyesook NAM, Heungsu YI
J. Math. Soc. Japan 58 (2), 351-362, (April, 2006) DOI: 10.2969/jmsj/1149166779 Open Access
KEYWORDS: weighted Bergman kernel, harmonic Bergman functions, fractional derivative, upper half-space, 31B05, 31B10, 30D45, 30D55
Takashi ITOH, Masaru NAGISA
J. Math. Soc. Japan 58 (2), 363-377, (April, 2006) DOI: 10.2969/jmsj/1149166780 Open Access
KEYWORDS: operator space, $C^*$-algebra, completely bounded map, numerical radius Haagerup norm, factorization through Hilbert spaces, 46L07, 47L25, 46B28, 47L05
J. Math. Soc. Japan 58 (2), 379-400, (April, 2006) DOI: 10.2969/jmsj/1149166781 Open Access
KEYWORDS: Klein-Gordon equation, nonlinear dissipation, large time asymptotics, null condition, 35L70, 35B40, 35L15
Martin ARKOWITZ, Jeffrey STROM, Hideaki ŌSHIMA
J. Math. Soc. Japan 58 (2), 401-418, (April, 2006) DOI: 10.2969/jmsj/1149166782 Open Access
KEYWORDS: Homotopy equivalences, Homotopy groups, group-like spaces, Lie groups, 55P10, 55P45, 55P60, 55Q05
J. Math. Soc. Japan 58 (2), 419-452, (April, 2006) DOI: 10.2969/jmsj/1149166783 Open Access
KEYWORDS: orbifold, Elliptic genus, orbifold elliptic genus, $T_y$-genus, rigidity theorem, vanishing theorem, 57R20, 57S15, 55N34, 55N91
J. Math. Soc. Japan 58 (2), 453-484, (April, 2006) DOI: 10.2969/jmsj/1149166784 Open Access
KEYWORDS: Cauchy problem, Levi condition, ultradistribution, 35S10, 35L30, 35L80
Martin T. BARLOW, Richard F. BASS, Takashi KUMAGAI
J. Math. Soc. Japan 58 (2), 485-519, (April, 2006) DOI: 10.2969/jmsj/1149166785 Open Access
KEYWORDS: Harnack inequality, volume doubling, Green functions, Poincaré inequality, Sobolev inequality, Rough isometry, Anomalous diffusion, 60J35, 31B05, 31C25
Keiji KITAURA, Yoshihiro MIZUTA
J. Math. Soc. Japan 58 (2), 521-533, (April, 2006) DOI: 10.2969/jmsj/1149166786 Open Access
KEYWORDS: superbiharmonic function, spherical mean, Riesz decomposition, 31B30, 31B05, 31B15
J. Math. Soc. Japan 58 (2), 535-543, (April, 2006) DOI: 10.2969/jmsj/1149166787 Open Access
KEYWORDS: harmonic foliation, Inoue surface, Kähler manifold, l.c.K. manifold, stability, Vaisman manifold, 53C12, 57R30
Qing-Ming CHENG, Hongcang YANG
J. Math. Soc. Japan 58 (2), 545-561, (April, 2006) DOI: 10.2969/jmsj/1149166788 Open Access
KEYWORDS: eigenvalues and eigenfunctions, Laplacian, complex projective space and complex hypersurface, 35P15, 58G25, 53C42
Yoshiyuki KITAOKA
J. Math. Soc. Japan 58 (2), 563-584, (April, 2006) DOI: 10.2969/jmsj/1149166789 Open Access
KEYWORDS: distribution of units, cubic abelian field, 11R27
J. Math. Soc. Japan 58 (2), 585-594, (April, 2006) DOI: 10.2969/jmsj/1149166790 Open Access
KEYWORDS: Monodromy, algebraic curves, mapping class group, 14D06, 14H45, 14H15, 57M99, 30F99
J. Math. Soc. Japan 58 (2), 595-616, (April, 2006) DOI: 10.2969/jmsj/1149166791 Open Access
KEYWORDS: polynôme de Bernstein-Sato, déformations de singularités, bases standard paramétriques, 32S30, 16S32, 13P99
Back to Top